# SDR CALA2025112811542

- Difficulty date: November 26, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N77431
- Make and model: Boeing 737924ER
- Aircraft serial: 32833
- Aircraft time: 53,461 hours, 19,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK - EEL AT ROW 24 IS INOPERATIVE.  RELAMPED FLOOR PROXIMITY LIGHT FOR SEAT 24 IAW AMM 33-51-11-960-801. OPS CHECKED GOOD.
